English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Jacobi structures and Spencer operators

MPS-Authors
/persons/resource/persons236115

Salazar,  María Amelia
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Crainic, M., & Salazar, M. A. (2015). Jacobi structures and Spencer operators. Journal DE Mathématiques Pures et Appliquées, 103(2), 504-521. doi:10.1016/j.matpur.2014.04.012.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11A5-E
Abstract
There is no abstract available